Journal of Optimization Theory and Applications
The Journal of Optimization Theory and Applications publishes carefully selected papers covering mathematical optimization techniques and their applications to science and engineering. An applications paper should be as much about the application of an optimization technique as it is about the solution of a particular problem.
Typical theoretical areas covered in the journal include linear, nonlinear, mathematical, and dynamic programming. Among the areas of application covered are mathematical economics, mathematical physics and biology, and aerospace, chemical, civil, electrical, and mechanical engineering.
The Journal of Optimization Theory and Applications journal publishes six types of contributions: regular papers, invited papers, survey papers, technical notes, book notices, and forums (very short papers containing comments on published papers, discussions of open problems, discussions of research perspectives, and so on).
Second-Order Minimization Method for Nonsmooth Functions Allowing Convex Quadratic Approximations of the Augment
M. E. Abbasov (November 2016)
- Journal Title
- Journal of Optimization Theory and Applications
- Volume 1 / 1967 - Volume 171 / 2016
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.